MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-B (MURINE MONOCLONAL) SERIES 3; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-B (MURINE MONOCLONAL) SERIES 3; BLOOD GROUPING REAGENT
Catalog Number 0006406
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support assessed the instrument test well images in question on (b)(6) 2017 from reports that had been supplied from the customer site via email, and determined that they appeared consistent with the instrument result outputs.An immucor field service engineer (fse) visited the customer site on (b)(4) 2017 to assess the testing instrument, and the fse determined that the instrument was operating as expected.
 
Event or Problem Description
On (b)(6) 2017, a customer reported an unexpected positive result when using anti-b (murine monoclonal) series 3 on a galileo instrument, when tested on (b)(6) 2017.

Brand Name
ANTI-B (MURINE MONOCLONAL) SERIES 3
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6673651
Report Number1034569-2017-00121
Device Sequence Number1883005
Product Code KSZ
UDI-Device Identifier10888234000532
UDI-Public10888234000532
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
102692/1009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date12/07/2018
Device Catalogue Number0006406
Device Lot Number203681
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2017
Initial Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR